Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 426357, 17 pages
http://dx.doi.org/10.1155/2012/426357
Research Article

On Some Lacunary Almost Convergent Double Sequence Spaces and Banach Limits

Department of Mathematics, Sakarya University, 54187 Sakarya, Turkey

Received 13 June 2012; Accepted 9 July 2012

Academic Editor: Chaitan Gupta

Copyright © 2012 Metin Başarır and Şükran Konca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Metin Başarır and Şükran Konca, “On Some Lacunary Almost Convergent Double Sequence Spaces and Banach Limits,” Abstract and Applied Analysis, vol. 2012, Article ID 426357, 17 pages, 2012. https://doi.org/10.1155/2012/426357.